Characterizations of dominant and dominated solutions of linear recursions

R.M.M. Mattheij

    Research output: Contribution to journalArticleAcademicpeer-review

    17 Citations (Scopus)

    Abstract

    Dominated solutions of a linear recursion (i.e. solutions which are outgrown by other ones) cannot be computed in a stable way by forward recursion. We analyze this dominance phenomenon more closely and give practically significant characterizations for dominated and dominant solutions. For a dominated solution, in particular, this leads to a stable computational method.
    Original languageEnglish
    Pages (from-to)421-442
    Number of pages22
    JournalNumerische Mathematik
    Volume35
    Issue number4
    DOIs
    Publication statusPublished - 1980

    Fingerprint

    Dive into the research topics of 'Characterizations of dominant and dominated solutions of linear recursions'. Together they form a unique fingerprint.

    Cite this